I started to have nausea in the morning and it has lingered all evening. I have a light coloring when I wipe on my tissue. I wish that would stop. I have another 2 weeks before I get to change my meds. My nurse moved me from 4 fematab tablets to 3 for this and next week. The week after, I go down to 2 a week. I really don’t mind taking tablets and would much prefer to be off the injection and the cyclogest pessaries.
Every morning, my husband gives me my injection. This morning, it started to swell out into a lump like the one in Prague. We immediately got a bag of frozen veg and applied and it calmed down. Also, today the site was irritated and stinging.
The cyclogest are slightly better as a rectal insert as they never come out and never release bits or never come dripping out into your knickers as you are walking around. Awful feeling. But, my bottom feels a bit sore and they and the clexane injection are causing this occasional colouration so I would love for them to stop. It might be weird if they do stop though as then I will probably be all nervous about not having them there!
I am feeling a bit happier but still feel very low. I know it’s the hormones and the anxiety of hoping the baby keeps growing. I am normally quite the balanced person, mood wise so I made sure my husband understood the way my body and mind is changing and he was happy enough with that!